# SDR SWIA2020072951494

- Difficulty date: June 12, 2020
- Submitted: July 29, 2020
- Operation: Air carrier
- Aircraft: N762SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10226
- Aircraft time: 40,384 hours, 26,020 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*AFT CARGO DOOR SILL IS CORRODED. (MARKED)   (C-CHECK) RO 7/25/2020    REMOVED AND REPLACED LOWER SILL ON AFT CARGO ENTRY PER CRJ 700 SRM AND INSTALLATION DWG.  COMPLIED WITH SKYWEST SKYCARD.
